# SDR AUS20010667

- Difficulty date: June 28, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 13169
- Condition: Failed
- Location: Thrust Reverser
- Part time: 42,847 cycles
- Component: Thrust Reverser, Rroyce, RB211524G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE NR 10 THRUST REVERSER BLOCKER DOOR PARTLY MISSING WITH DAMAGE TO THE CORONA LOCATED AFT OF THE DOOR POSITION AND A SMALL TEAR ON THE CORONA ACOUSTIC PANEL.
